# SDR DHL2005749001

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 69295273
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH GEAR HANDLE IN UP POSITION RED DOOR LIGHTS REMAIN ILLUMINATED WITH MODERATE TO SEVERE VIBRATION.  REMOVED AND REPLACED BROKEN DOOR LINK.  DOORS OP SERVICEABLE IAW MM 32-35-0 AND 32-22-1 P/N: 69-29527-3.
